Journal of Computer Science

A Key Dependent Encryption Algorithm Based on Multiple Bitwise-Shuffling and XOR Variable-Length Partitions

Abdelfatah Aref Tamimi

DOI : 10.3844/jcssp.2016.98.105

Journal of Computer Science

Volume 12, Issue 2

Pages 98-105


This new algorithm employs shuffling procedures combined with variable-length key-dependent XOR and S-box substitutions to perform lossless image encryption. This algorithm was implemented and tested by performing different permutations of shuffling, XOR encryption and S-box substitution. Empirical analysis using different types of test images of different sizes showed that this new algorithm is effective and resistant to statistical attacks. The idea presented by this algorithm may be generalized to apply to input data other than images and may be combined with other encryption methods.


© 2016 Abdelfatah Aref Tamimi. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.